# SDR SWAA000660

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 19,456 hours, 17,743 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563
- Part serial: 721517
- Condition: Bird Strike
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -   NR 2 ENGINE SUFFERED BIRD STRIKE DURING CLIMB.   COMPLIED WITH BIRD STRIKE INSPECTION AND BORESCOPE INSP NO DEFECT NOTED PER MM.
